• 15 days ago

    Insulin pump pain

    This isn’t for me but a question about my mother who has type 2 diabetes, she is using an insulin pump and has been experiencing really bad pain around her stomach and sides, her doctors are looking into why, and this only started after she started the pump, I’ve been researching possible answers but come up with nothing.

Responses

  • 14 days ago

    RE: Insulin pump pain

    Is this chronic pain (constant) or is it just in the last day or two. Sometimes you can hit a nerve with the insertion set and the pain will radiate out. Could she have an infection in the site? My first bit of advice would be to change the site and use the other side.

    Also, what insulin is she using? I've heard a few folks have some problems with the fillers in some of the newer insulins. I had one friend who tried Fiasp and he figured out he had an allergy to it so is back on humalog.

    I always found that the quickest way to deal with pain at a site was to change it out, whether or not it was due. Hope this helps a bit.